MAUDE Adverse Event Report: TELEFLEX MEDICAL HOR ENDO CLIP APPLIER MED-LG; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HOR ENDO CLIP APPLIER MED-LG; APPLIER, SURGICAL, CLIP
Model Number IPN914987
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.
 
Event or Problem Description
The loaded clip got stuck and did not leave the applier during a surgery.Therefore, the user replaced the applier with a new unit.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Device history record was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to 338110.A visual inspection of the product involved in the complaint could not be conducted since the product was not returned.The referenced lot number was manufactured and distributed prior to 2009 and has reached an expected end of life.The product complaint form references a nonrepairable determination by our service center and also notes a scratch on the jaws as the cause.This scratch did not occur in manufacturing or distribution which is evident by the more than 10 yrs of service history.

Brand Name
HOR ENDO CLIP APPLIER MED-LG
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14619407
Report Number3011137372-2022-00101
Device Sequence Number4456156
Product Code GDO
UDI-Device Identifier24026704710205
UDI-Public24026704710205
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914987
Device Catalogue Number338110
Device Lot Number04A0900233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Supplement Date Received by Manufacturer08/25/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown